# SDR 10548226

- Difficulty date: January 10, 2006
- Submitted: January 10, 2006
- Operation: General aviation
- Aircraft: N4358N
- Make and model: Lear 35LEAR
- Aircraft serial: 35065
- Aircraft time: 27,448 hours, 26,076 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Condition: Cracked
- Location: Wing Root
- Component: Frame 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON THE FUSELAGE SIDE OF FRAME 20 ON BOTH LT AND RT SIDE.  FRAME 20 IS THE WING ATTACH POINT.  ON THE LT SIDE THE LENGTH OF THE CRACK WAS 1.25 INCH IN LENGTH AND ON THE RT SIDE, 1.5 INCH.
